# SDR SWAA040767

- Difficulty date: March 11, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 36,028 hours, 32,117 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED NR 1 TO NR 4 ELEVATOR TAB HINGE BUSHINGS.
